# SDR DHL2007802513

- Difficulty date: January 24, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 86,868 hours, 30,939 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: T/E Flap
- Part time: 86,868 hours, 31,939 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD FLAP "T" ANGLE CRACKED 1" STA XF 165.000.  REMOVED CRACKED T ANGLE IAW SRM 51-1-21.  FABRICATED NEW T-ANGLE (EXTRUSION P/N 1243286) IAW SRM 57-7-0 FIG 3, SRM 51-2-0 FIG 50.  CLEANED, TREATED AND PRIMED AREA AND T-ANGLE IAW SRM 51-1-8B.  INSTALLED T-ANGLE IAW SRM 51-1-21.
